Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 451-462
http://dx.doi.org/10.1155/S0161171295000573

Coefficient subrings of certain local rings with prime-power characteristic

Department of Mathematics, Aichi Institute of Technology, Yakusa-ch6, Toyota 470-03, Japan

Received 13 October 1993; Revised 15 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Takao Sumiyama, “Coefficient subrings of certain local rings with prime-power characteristic,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 451-462, 1995. https://doi.org/10.1155/S0161171295000573.